Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    7
  • views
    18,011

Entries in this blog

 

Im Back!!!!

its been a year since i have been off roac... and i am begining to get acne again.... my forehead is really bad and painful I hate it!!!! Iam going to get an appointment with my GP this week....

Stress Head

Stress Head

02/13/2011

 

its been a long-ish journey!!

i had my final appointment with the dermatologist on tuesday 23rd Feb...Ishouldhave had my last 50mgof tane yesterday but i thought id ween myself off it so decided to have 25mg today and 25mg tomorrow..... ha ha ha ha not much of a weening!!!! but heyit made me feelbetter... i didnt and still dont like the thought of just coming off them stranight away in one day... my body might be thinking "where's the accutane?".... and then i might suddenly break out!!!! im dreading that... i asked my derm about it andshe said if people have a relaps they tend to do so after a few months (4-6) of not having tane!!!!! which makes me feel worse.... oh well ill just have to take it easy and make sure i keep up the vitimin A cream... thats what she gave me... the derm took a look at my face under a massive magnifing glass and asid it was looking good... i do have a small lump of something indermy skin on my left cheek and feel that it may errupt and told my derm about this but she said it may go away or come out or just stay there!!!! i dont want it to stay there and i dont want it to errupt... but she said if it stays there in 4 months time and if it is botherng me that much they can do a small (which you cant ubless you look at it with a magnifying glass then there no point touching it.... im just going to leave it be and see what happens hopefully it willjust go awayor come out what ever it is.... i have some small surface scars on my chees and some really faint ones on my foreheadwhich the derm said agin would fade over the next 4-12 months... and againif they dont i can have some acaring treatment but i dont think that will be neccessary. my face is quite red at the moment but the drem said that this was because of the pills and when i come off them the redness will go and the scars will appear to beless noticable because they are now quite red and obvious.... i wearthe least amount of make up now and it feels so nice... my skin can actually breath.... the other day one of my pupils (male) was watching a female student apply her foundation in class which i told her to stop but she still managed to get a full face of make up on woithout me knowing it..... cheeky... kids these days!!! LOL... any way this male student said "eeer im gladim not a ggirl i wouldnt beable to walk around with all that crap on my face,it would be like slapping mud on your face.... that cant be a nice feeling!!!!" that reallymademe laugh and in a way he is right it is awful and it is like mud on your face and to think i used to wear sooooo soooo much... thank god i dont any more and i cant wait for the day when i dont have to wear any when the scars have faded.... my skin feel so soft and smooth even one of my work collegues said so this morning she was amazed by the difference and touched my face and said it was as soft as a babys bum.... ooor that was so mice to hear... i can actually run my fingers over my face without ay friction... frictionof grease, oil, foundation, sweat,spots, lumps, cysts.... im go happy.... i did want my derm to give me another months supply of roaccutane but in a way im glad she didnt i just hope things go ok for me... its been such along, painful, eventful, journey but its been well worth it.... thank you to all those who have been readingmy blog and commenting and giving me some reallygood advice.... especially Miss piggy and scarlett who helped me to see through the bad times i was having thank you so much.....i hope we can keep in touch through this site i will keep you updated on how im doing off the tane.... so far i am happy and feel good... bye guys...

Stress Head

Stress Head

02/25/2010

Last Reply:
03/16/2010

 

118 days on roacutane!!

valantines day!!!! how awful... no one to get me any lovely presis and no one to be lovey dovey with!!!! i am so anti valantines day this year!!! any way on a more positive note my face is looking ok... not brilliant but better than it used to..... im on half term at the mo... so just cilling out... planning on going to stay with my brother during the week.... i have an appointment with my derm on 23rd feb my derm said on my last appointment that i will not need any more but im hoping that she will givr me another month... im scared of coming off the roac just oin case i break out and go back to what i used to be like then what will i do??? anyone expecienced this if so please let me know.... i will update after my appointment now... hope all you loved up acne sufferers enjoyed the day and felt good today... see ya...

Stress Head

Stress Head

02/14/2010

 

Day 107 just finished week 15 yesterday!

I haved been on this for a while been busy with work. My personal life has settled down a bit now.. im coping REALLY well at the moment. my skin is looking so so so so soooo much better when i loomk at pictures from over 15 weeks ago i look awful and oily and greesy and waxy but now my face is really soft looking and i have been told i look peechy!!! what ever that means... but dont get mewrongi do have some nasty red/purple scars on my cheeks where i had that massive clusterof spots a few weeks ago... they left scars but what i dont understand id i didnt do anything to them and they scared i though you only scared if you picked at the spots... i hope these scars go away after a whilr.... id hate to have got rid of the spots only to have to deal with the scars... can anyone halp on this front??? did anyone experience the same thing and what did you do... NEEDADVICE. i didnt get any new breakouts for weeks but the other day i got two massive spots on my forehead... its always my forehead... but they seem to be drying out now... i only have three weeks left... i have an appointment with my GP tomorrow to get my bloods done to see if everything is ok with the whole weight loss thing... my derm didnt ask me to come back for a blood test so i thought insted of driving all they way to the derm hospital which is in another town id just see my GP... i will take the results to my derm appointment on 23rd FEB... i wish the derm gives me a few more weeks because on 23rd feb i will have been on tane for 18 weeks which isnteven 5 months so i wich she gives me longer.... how does itwork are you only allowed acertain amount depending on your weight? i just dont feel ready to come off them just yet. any way i have to say its been quite an ok jurney so far.. not major issues.. just nose bleeds and dry nose inside ALL the time but i just put up with it. head aches at first but they soon went. more recently i have been feeling really tired and my bones have been aching. especially my lower back some days i cant even sit properly but again i am bareing with it i dont want the derm to reduce my dose or take me off it all together. im just thinking it is all for a good course... i will get rid of my acne i nearly have and then i will deal with the scars and then my side effects will slowly reduce... (this is what i have read!!!) anyway... must go now... take care guys... x x x

Stress Head

Stress Head

02/03/2010

Last Reply:
02/07/2010

×